# SDR YENA2025072100737

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 8,166 hours, 1,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) SECOND TIME WRITE UP APU AUTO SHUTDOWN AFTER COMING ONLINE FOR 30 SECONDS ( APU SYSTEM A321NEO ETOPS ); REPLACED SCAVENGE & LUBE FILTER IAW AMM 49-91-41. OPS CHECK NORMAL. NO LEAK. PERFORMED MULTIPLE CYCLES OF APU, NO FAULTS NOTED.
